# SDR MR0510

- Difficulty date: March 28, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Frchld SA227CC
- Aircraft serial: AC728B
- Aircraft time: 27,377 hours, 38,286 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST BEFORE LANDING, HYDRAULIC VAPOR/SMOKE NOTED IN CABIN AND COCKPIT.  AIRCRAFT LANDED WITHOUT INCIDENT, ENGINES SHUTDOWN AND PAX DEPLANED.  MAINTENANCE FOUND FAILED HYDRAULIC LINE IN WING ROOT THAT SPRAYED FLUID INTO AIR CYCLE MACHINE INTAKE WHICH TRANSFERRED VAPOR TO CABIN.
